# SDR VNAA2019011299901

- Difficulty date: January 12, 2019
- Submitted: January 12, 2019
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 34,837 hours, 34,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOORBEAM IS CORRODED FROM FS578 TO FS609. C/A: REMOVED AND REPLACED BEAM P/N 601R35031-263 IAW CRJ 200 SRM 51-40-06, 51-40-11, 51-42-21, 51-42-06, 51-42-15 AND 51-42-22.
